# SDR 99ZZZM802

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 656021132
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 127 KOKC-KDAY - AFTER TAKEOFF AND UPON PLACING GEAR HANDLE IN UP POSITION LEFT MLG SHOWED GREEN AND RED LIGHTS ON CENTER PANEL.  SECONDARY LIGHTS EXTINGUISHED.  CYCLED GEAR HANDLE TO OFF, LIGHTS REMAINED GREEN AND RED.  CYCLED GEAR HANDLE TO DOWN SAFE IND CENTER AND SECONDARY.  RETURNED TO KOKC WITHOUT FURTHER INCIDENT.  INSTALLED SERVICEABLE LANDING GEAR ACCESSORY MODULE.  OPERATIONAL CHECK OF LEFT MLG LOCK AND POSITION INDICATING SYSTEM CHECKED GOOD IAW B727 MM 32-19-121.  RETURNED TO SERVICE.  (M)
